# SDR FDEA202507181233

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN INNER REAR SPAR AND STRINGER-1  FOUND WITH CORROSION. LEFT HAND WING: UPPER WING SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   BETWEEN INNER REAR SPAR AND STRINGER-1 REPAIRED AS PER EA 1-5730-T0384361 PART 1   "TITLE: WING-PLATES AND SKINS- LH WING-CORROSION FOUND ON MLG SUPPORT UPPER   DOUBLER BETWEEN INNER REAR SPAR AND STRINGER-1" REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
